# SDR CA980825001

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN LANDING GEAR SELECTED DOWN, ALL HYDRAULIC FLUID LOST.  ON GROUND, FOUND HOLE IN HYDRAULIC LINE. HYDRAULIC LINE CHAFED ON ELECTRICAL WIRE AND MAY HAVE ARCED CAUSING HOLE.   REPAIRED.
